Aktuality

08.12.2016 Cena děkana 2016
25.08.2015 Komise DPS Algebra a geometrie
01.02.2015 Složení komisí SZZ
Nacházíte se v sekci: Úvod » Katedra » Členové katedry » Doc. RNDr. Alena Vanžurová CSc.

Doc. RNDr. Alena Vanžurová CSc.

Doc. RNDr. Alena Vanžurová CSc.

Odborné zaměření:

geometrie, diferenciální geometrie, kvazigrupy a geometrie

Kontakt:

Telefon: +420 58 563 4759
E-mail: alena.vanzurova@upol.cz
Adresa: KAG, 17. listopadu 12, 771 46 Olomouc
Pracovna: 5.017
Konzultační hodiny:



Publikační činnost

Monographs

  • V.J. Havel, A.Vanžurová: Medial Quasigroups and Geometry. Palacký University in Olomouc (PU Press), 2006 (93 pp.). ISBN 80-244-1399-X.
  • J. Mikeš , V. Kiosak, A. Vanžurová :  Geodesic Mappings of Manifolds with Affine Connection. Palacký University, Olomouc, Faculty of Science, 2008 (220 pp.). ISBN 978-80-244-2168-1
  • J. Mikeš, A. Vanžurová, I. Hinterleitner:  Geodesic Mappings and Some Generalizations. Palacký University, Olomouc, Faculty of Science, 2009 (304 pp.). ISBN 978-80-244-2524-5

Published papers

  • Vanžurová, A.: Homomorphisms of projective planes over quasifields and  nearfields. Acta UP Olomouc, Fac. rer. nat. 69 (1981), 35-40.
  • Vanžurová, A.: Places of alternative fields. Acta UP Olomouc, Fac. rer.  nat. 9 (1981), 41-46.  
  • Vanžurová, A.: Connections on the second tangent bundle. Časop. pěst. mat. 108 (1983), Praha, 258-264.
  • Vanžurová A.: On geometry of the third tangent bundle. Acta UP Olomouc, Fac. rer. nat. 82 (1985), Math.  XXIV, 81-96.
  • Vanžurová, A.: On generalized formal power series. Acta UP Olomouc, Fac. rer. nat. 85 (1986), Math. XXV, 9-16. 
  • Vanžurová, A.: Double vector spaces. Acta UP Olomouc, Fac. rer. nat. 88 (1987), Math. XXVI, 9-25.
  • Vanžurová, A.: Construction of one epimorphism of projective planes over  Cartesian groups.  Acta UP Olomouc, Fac. rer. nat. 91 (1988), Math. XXVII, 49-53.
  • Vanžurová, A.: Double linear connections. Acta UP Olomouc, Fac. rer. nat. 100 (1991), Math. XXX, 257-271.
  • Vanžurová, A.: Soldered double linear morphisms. Mathematica Bohemica  117 (1992), No. 1, Praha, 68-78.
  • Vanžurová, A.: Natural transformations of the second tangent functor and soldered morphisms. Acta UP Olomouc, Fac. rer. nat. 105 (1992), Math. XXXI, 109-118.
  • Vanžurová, A.: On reducibility of double linear connections on a double vector fibration with soldering. Czech. Math. Journal, 42(117),(1992), Praha, 199-210.
  • Vanžurová, A.: On three-web manifolds. Report of the Czech Meeting on Incidence Structures 1993, PU Olomouc (1993), 56-66.
  • Vanžurová, A.:  On (3,2,n)-webs. Acta Sci. Math. (Szeged) 59 (1994), 657-677.
  • Vanžura, J., Vanžurová, A.: Polynomial mappings of polynomial structures with simple roots. Acta UP Olomouc, Fac. rer. nat. 114 (1994), Math. XXXIII, 157-164.
  • Vanžurová, A.: Parallelisability conditions for differentiable three-webs. Arch. Math. 31, No 1 (1995), Brno, 74-84.
  • Vanžurová, A.: On torsion of a 3-web. Math. Bohem. 120, No. 4 (1995), Praha, 387-392.
  • Vanžurová A.:  Paratactical 3-webs. Contributions to Czech Summer School on Incidence Structures '95 (Horní Lipová), Palacký University Olomouc, 1995, pp. 1-2.
  • Vanžurová A.: Special connections on smooth 3-web manifolds. In: Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 43 (1996), The proceedings of the 15th Winter School "Geometry and Physics", Srní, January 1995, pp. 217-228.
  • Vanžurová A.: Projectors of a 3-web. In: Differential Geometry and Applications (Eds. J. Janyška, I. Kolář, J. Slovák), Proceedings of the 6th International Conference Brno, August 28-September 1, 1995, MU Brno (1996), pp. 329-335.
  • Vanžurová A.: Some remarks on polynomial structures. Acta UP Olomouc Fac. rer. Nat., Math. 35 (1996), 177-188.
  • Vanžurová A.: Connections for non-holonomic 3-webs. In: Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 46 (1997) (ed.: J. Slovák),  The proceedings of the 16th Winter School "Geometry and Physics", Srní, January 13-20, 1996, pp. 169-176.
  • Vanžurová, A.: Polynomial structures with double roots, Acta UP Olomouc, Fac. rer. Nat., Math. 36 (1997), 187-196.
  • Vanžurová A.: Tensor approach to multidimensional webs. Math. Bohem. 123 (1998), No. 3, 225-242.
  • Vanžurová A.: Differential forms on manifolds with a polynomial structure. Math. Slovaca 48 (1998), No. 5, 527-533.
  • Vanžurová A: Sabinin's method for classification of local Bol loops. in: Rendiconti del Circolo Matematico di Palermo, Serie II Suppl. 59(1999) (ed.: J. Slovák), The 18th Winter School "Geometry and Physics" Srní, 10-17 January 1998, 209--220.
  • Klouda J., Vanžurová A.: On a general construction of diagonal algebras. Demonstratio Mathematica, Vol. 33 (2000), 223-230.
  • Vanžurová A.: A contribution to local Bol loops. Proc. Coll. Diff. Geom., 25-30 July, 2000, Debrecen, Hungary (2001), 393-399.
  • Vanžurová A., Klouda J.: Unicity of camera calibration. Proc. of 1-st Internat. Conf. AMPLIMAT 2002, February 2002, Bratislava (SR) (2002), 400-414.
  • Vanžurová A.: The normalization of rectangular algebras. Demonstratio Mathematica, Vol. 34, No 1 (2003), 11-28.
  • Klouda J., Vanžurová A.: Linear programming from the view-point of geometry. Proc. of the 3-rd International Conference Aplimat, Part II, February 3-6, 2004, Bratislava, Slovak rep., 565-570 (Dept. of Math., Fac. of Mech. Engineering, Slovak Univ. of Technology). ISBN 80-227-1995-2.
  • Vanžurová A.: Normal form hypersubstitutions in the variety of left symmetric left distributive idempotent groupoids. Contributions in General Algebra, Vol. 14 (2004), 173-187.
  • Chajda I., Halaš R., Kuhr J., Vanžurová A.: Normalization of MV-algebras, Math. Bohemica, Vol. 130 (2005), No.3, 283-300.
  •  Pavlů A., Vanžurová A.: On identities of Bol-Moufang type. BASM (Buletinul Academiei de Stiinte a Republica Moldova), Matematica, 3(49) (2005), 88-100.
  • Vanžurová A.: Cores of Bol loops and symmetric groupoids. BASM (Buletinul Academiei de Stiinte a Republica Moldova), Matematica, 3(49) (2005), 153-164.
  • Sheha M., Mikeš J., Vanžurová A.: On holomorphically projective mappings of Einstein parabolically-Kaehlerian spaces. Conf. Proc. APLIMAT 2006, February 7-10, 2006, Bratislava, Slovak Rep. (Editor: M. Kováčová, Faculty of Mechanical Engineering, Slovak University of Technology in Bratislava), Part II, 157-160. ISBN 80-967305-6-8
  • Vanžurová A.: Braids and braid groups, a short survey. Conf. Proc. APLIMAT 2006, February 7-10, 2006, Bratislava, Slovak Rep. (Editor: M. Kováčová, Faculty of Mechanical Engineering, Slovak University of Technology in Bratislava), Part I, 237-244. ISBN 80-967305-6-8.
  • Vanžurová A.: Left symmetric left distributive magmas and hypersubstitutions. Demonstratio Math., Vol. 39 (2006),  491-506.
  • Vanžurová A.: Linear connections on two-manifolds and SODE‘s, Conf. Proc. APLIMAT 2007, February 6-9, 2007, Bratislava, Slovak Rep., ISBN 978-80-969562-8-9, 325--332.
  • Vanžurová A.: Knots, links, braids, history and applications, Conf. Proc. APLIMAT 2007, February 6-9, 2007, Bratislava, Slovak Rep., ISBN 978-80-969562-8-9, 261--271.
  • J. Mikeš , I. Hinterleitner, A. Vanžurová:  Variational properties of geodesics in generalized Finsler spaces. Conf. Proc. APLIMAT 2008, February 5-8, 2008, Bratislava, Slovak Rep., ISBN 978-80-89313-03-7, 611--614.
  • A. Vanžurová: Metrization problem and holonomy groups. Conf. Proc. APLIMAT 2008, February 5-8, 2008, Bratislava, Slovak Rep., ISBN 978-80-89313-03-7, 615--618.
  • V.E Berezovski, J. Mikeš, A. Vanžurová :  Canonical almost geodesic mappings of type pi1 onto pseudo Riemannian manifolds. Diff. Geom and its Appl., Proc. Conf. DGA Olomouc 2007,World Scientific, pp. 65-75 (2008).
  • A. Vanžurová : Metrization of linear connections, holonomy groups and holonomy algebras. Acta Physica Debrecina XLII 42 (2008), 39-48.
  • A. Vanžurová :  Metrization problem for linear connections and holonomy algebras. Archivum Mathematicum (Brno) 44 (5) (2008), 339-349.
  • A. Vanžurová : Metrization problem and holonomy groups. Conf. Proc. APLIMAT 2008, February 5-8, 2008, Bratislava, Slovak Rep., 615-618.                                                        
  • J. Mikeš ,  I. Hinterleitner, A. Vanžurová: One remark on variational properties of goedesics in pseudoriemannian and generalized Finsler spaces. Geometry, Integrability and Quantization, Sofia 2008, 261-264. 
  • A. Vanžurová , P. Žáčková : Metrization of linear connections.Journal of Applied Mathematics Vol. II (2009), No. I (Bratislava, SR),  151-163.                                                                                                                                                 
  • A. Vanžurová , P. Žáčková : Metrization of linear connections.Aplimat 2009: 8th International Konference Proceedings, Fakulty of Mechanical Ingeneering – Slovak University of Technology in Bratislava (2009), 453-464.
  • J. Mikeš, M. Shiha , A. Vanžurová : Invariant objects by holomorphically projective mappings of parabolically Kähler spaces. Journal of Applied Mathematics Vol. II (2009), No. I (Bratislava, SR),  135-141.
  • A. Vanžurová:  Metrization of connections with regular curvature. Archivum Mathematicum (Brno) 45(4) (2009), 325-333.
  • A. Vanžurová , P. Žáčková : Metrizability of  connections on two-manifolds.ACTA UPO, Math. 48 (2009),  157-170.
  • A. Vanžurová: Knots, Links, Braids: geometrical Background and Applications. Proc. Internat. Conf. Presentation of Mathematics,  ICPM’09 Liberec (2009) , 111-119.
  • A. Vanžurová , P. Žáčková: The metrization problem for  linear connections. Proc. Internat. Conf. Presentation of Mathematics,  ICPM’09 Liberec (2009), 137-143.
  • A. Vanžurová : Polygonal knots and graphs. Journal of Applied Mathematics Vol. III (2010), numer I, 269-276. ISSN 1337-6365.
  • A. Vanžurová : Polygonal knots and graphs. 9th International Conference Aplimat 2010, February 2-5, 2010, Fac. of Mechanical Engineering, Slovak University of Technology in Bratislava  (2010),  447-484, ISBN 978-80-89313-47-1.
  • Vanžurová A.: Medial quasigroups of type (n,k). Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 49(2) 2010, 107-122.
  • A. Vanžurová: A note on variational and metrizable connections. AMAPN (Acta Mathematicae Academiae Nyírengyháziensis) 20 (2010), www.emis.de/journals, ISSN 1786-0091.
  • V. E. Berezovski, J. Mikeš, A. Vanžurová, Almost geodesic mappings onto generalized Ricci-symmetric manifolds, Acta Mathematicae Academiae Nyírengyháziensis 20 (2010) www.emis.de/journals, ISSN 1786-0091.
  • A. Vanžurová : Golden section quasigroups. Aplimat 2011, 10th International Conference,February 1-4, 2011, Fac. of Mechanical Engineering, Slovak University of Technology in Bratislava  (2011),  183-190, ISBN 978-80-89313-51-8.
  • V. Berezovski, J. Mikeš, A. Vanžurová : On a class of curvature preserving almost geodesic mappings of manifolds with affine connection. Aplimat 2011, 10th International Conference, February 1-4, 2011, Fac. of Mechanical Engineering, Slovak University of Technology in Bratislava  (2011),  623-628, ISBN 978-80-89313-51-8.
  • A. Vanžurová : Algebraic systems in cryptology and the security of information. In International Conference in Military Technology  Proceeding, Section 12 Security technology (ed. Z. Vránová and V. Plátěnka), ICMT’11, Brno : University of Defence, 2011, p. 1251-1256. ISBN 978-80-7231-787-5 (ISBN 978-80-7231-788-2 for CD).
  • A. Vanžurová : Hexagonal quasigroups over finite fields. Proc. of  7th Conf.on Mathematics and Physics at Technical Universities with internat. participation, Brno, September 22,  2011, part 1 -  mathematics, 411-419, ISBN 978-80-7231-815-5 (ISBN 978-80-7231-818-6 for CD).
  • [63]  I.A. Kuzmina, J. Mikeš, A. Vanžurová : The Projectivization of Conformal Models of Fibrations Determined by the Algebra of Quaternions. Acta Univ. Palacki. Olomouc., Fac. rer. nat., Mathematica  50, 1 (2011 ) 91-98.

  

Accepted for publication: 

  • O. Kowalski, A. Vanžurová: On curvature homogeneous spaces of type (1,3). Math. Nachr., accetted for publication (to appear 2011).
  • O. Kowalski, A. Vanžurová: On a generalization of curvature homogeneous spaces (2010, Accepted for publication in Results in Mathematics, to appear 2011).
  • A. Vanžurová : Golden section quasigroups. Journal of Applied Mathematics (2011), ISSN 1337-6365, (to appear 2011).

 

Submitted:

  • Berezovski V., Mikeš J., Vanžurová A.:  Canonical almost geodesic mappings of type pi1. (2009).

 

Theses (Dizertace) 

  • Rubášová, A.: Polynomial structures. MSc Thesis, Charles University Prague, May 1974, 49 pp. (in Czech).
  • Vanžurová, A.: Homomorphisms of projective planes. Rigorose Thesis (RNDr.), Charles University, Prague, 1977, 38 pp. (in Czech).
  • Vanžurová A.: Some algebraic models for second order differential geometry. PhD Thesis (CSc.),  Charles University, Prague, 1986, 109 pp.(in Czech).
  • Vanžurová A.: On Three-Web Manifolds. Habilitation Thesis (Doc.), Palacký University, Olomouc, 1995-6, 78 pp.

  

Textbooks (Učební texty) 

  • Vanžurová, A.: Axiomatická výstavba geometrie. (Axiomatic Systems for Geometry.) UP Olomouc 1982.
  • Vanžurová, A.: Axiomatická výstavba geometrie. (Axiomatic Systems for Geometry, second edition.) Přepracované a doplněné vydání, UP Olomouc, 1986, 63 stran.
  • Vanžurová A.: Diferenciální geometrie křivek a ploch. (Differential Geometry of Curves and Surfaces.) Skriptum UP Olomouc, 1996, 170 s., 42 obr., ISBN 80-7067-651-5.

  

Unpublished articles 

  • Vanžurová A.: The group SL2(C) and local smooth Bol loops. (2002).
  • Berezovski V., Mikeš J., Vanžurová A.:  Almost geodesic mappings of affine manifolds onto generalized Ricci-symmetric manifolds. (submitted 2009)
  • Vanžurová A., Žáčková P.: Variational and metrizable  connections. (submitted 2008)
  • Berezovski V., Mikeš J., Vanžurová A.:  Canonical almost geodesic mappings of type pi1. (submitted  2009).
  • Mikeš J., Vanžurová A.:  Reconstruction of the connection or metric from some partial information. (submitted  2010). 

Katedra algebry a geometrie, 17. listopadu 12, 779 00 Olomouc
Kudy k nám | Tel.:+420 585 634 651, E-mail: silvie.zatloukalova@upol.cz
tvorba webu Winternet